# SDR SIMA200805704

- Difficulty date: February 23, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 10,256 hours, 7,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3559, CREW REPORTED WHILE DURING PASSENGER BOARDING, PASSENGERS REPORTED SMOKE IN THE AFT PART OF THE CABIN.  CREW DETERMINED THAT THE SMOKE WAS POSSIBLY ELECTRICAL IN NATURE.  CREW AND PASSENGERS DEBOARDED SAFELY.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED EXTENSIVE RUNS, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
